RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1972, Volume 27, Issue 6(168), Page 253 (Mi umn5158)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Factorization of operator-valued functions that are Hölder continuous

A. G. Sergeev


Full text: PDF file (102 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 14.04.1972

Citation: A. G. Sergeev, “Factorization of operator-valued functions that are Hölder continuous”, Uspekhi Mat. Nauk, 27:6(168) (1972), 253

Citation in format AMSBIB
\Bibitem{Ser72}
\by A.~G.~Sergeev
\paper Factorization of operator-valued functions that are H\"older continuous
\jour Uspekhi Mat. Nauk
\yr 1972
\vol 27
\issue 6(168)
\pages 253
\mathnet{http://mi.mathnet.ru/umn5158}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=412861}
\zmath{https://zbmath.org/?q=an:0246.47034}


Linking options:
  • http://mi.mathnet.ru/eng/umn5158
  • http://mi.mathnet.ru/eng/umn/v27/i6/p253

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Sergeev, “Lokalnyi $L_p$-printsip v zadache faktorizatsii”, UMN, 29:6(180) (1974), 175–176  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:275
    Full text:114
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020